# SDR IPXA2024021098210

- Difficulty date: January 5, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

APPARENT CRACK ON R/H NLG TRUNION FITTING. MKD AS DBX-100. STRUCTURES SKILL. INSTALLED 1 EA. SIDE LOAD FITTING & REINSTALLED ACCESS STRAP AT R/H NLG TRUNNION PER MD-11 SRM 51-33-01 & AMM 20-50-02-910-801.
